# SDR CA190730002

- Difficulty date: July 29, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL604
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

(CAN) THE OPERATOR REPORTED A LOSS OF PRESSURIZATION AFTER LEVELING OFF AT FL350 FOLLOWING DEPARTURE FROM MURTALA MUHAMMED INTERNATIONAL AIRPORT (DNMM), LAGOS, NIGERIA.   THE AIRCRAFT PRE-PRESSURIZED, AS IT SHOULD, PRIOR TO TAKEOFF. POSITIVE DIFFERENTIAL VALUES WERE OBSERVED IN THE CLIMB WITH BOTH CABIN ALTITUDE AND CABIN RATE INDICATING 0 AS OBSERVED UP TILL ABOUT 5,000 FT AFTER WHICH THE CABIN ALTITUDE AND RATE VALUES STARTED INCREASING AS EXPECTED.   THE PRESSURIZATION SYSTEM WAS IN AUTOMATIC MODE AND APPEARED TO BE OPERATING NORMALLY THROUGHOUT THE CLIMB. WHILE LEVELING OFF AT THE PLANNED CRUISE ALTITUDE OF 35,000 FT, THE CABIN ALTITUDE INCREASED RAPIDLY PAST 8,500 FT AND UP TO 14,000 FT. THE CREW CARRIED OUT AN EMERGENCY DESCENT TO 10,000 FT AND RETURNED TO DNMM.   THE CAUSE OF THE PRESSURIZATION ISSUE IS UNDER INVESTIGATION BY MAINTENANCE.  ENVIRONMENTAL CONDITIONS:  IT WAS A WET AIRSPACE FOR DEPARTURE WITH LIGHT RAIN AND AIRCRAFT HAD BEEN PARKED OUTDOORS FOR OVER 48 HRS WITH LOTS OF HEAVY THUNDERSTORM ACTIVITIES IN THAT PERIOD. THE CLIMB WAS IN VERY LIGHT RAIN BUT THE DESCENT TOOK PLACE IN VICINITY OF HEAVY WEATHER WHICH THE FLIGHT CREW AVOIDED AS MUCH AS POSSIBLE WHILST NAVIGATING BACK TO LAGOS.  OTHER DATA:  *NO PASSENGER ON BOARD.  *PASSENGER MASKS DROPPED  *FLIGHT CREW DID NOT SWITCH OVER TO MANUAL MODE OF OPERATION TO TRY TO PRESSURIZE CABIN ALTITUDE. INSTEAD, THEY PROCEEDED TO CARRY OUT AN EMERGENCY DESCENT.TO 10,000 FT.   AIRCRAFT RETURNED TO SERVICE:  REPLACED CABIN PRESSURE CONTROLLER, PRIMARY OFV, AND SECONDARY OFV. AIRCRAFT RETURNED TO SERVICE & FLEW WITH LOANER PARTS SATISFACTORY. TEAR-DOWN REPORTS WILL BE REQUESTED FROM VENDOR AT A LATER TIME TO DETERMINE WHICH ONE OF THE REMOVED COMPONENTS CAUSED DEPRESSURIZATION EVENT. THIS WSDRS WILL BE AMENDED ACCORDINGLY WHEN THE INFORMATION IS KNOWN. (TC# 20190730002)
